Hebing Rui

I am a Professor in the Department of Mathematics at the East China Normal University.




Hebing Rui
Department of Mathematics 
East China Normal University,

Shanghai, 200062.
P.R. China


Room 329, Math. Building, 

Minghang Campus




+86-21-54345060 (Fax)




Research Interests

Representations of the Iwahori-Hecke algebras, q-Schur algebras and its generalizations; Kazhdan-Lusztig theory, etc.

Other active interests include:


Ø  Mixed Schur-Weyl duality between general linear Lie algebras and cyclotomic walled Brauer algebras, (with L. Song), preprint, 2015.

Ø  Decomposition matrices of Birman-Murakami-Wenzl algebras, (with L. Song), J. Algebra, to appear. 

Ø  Affine walled Brauer algebras and super Schur-Weyl duality, (with Y. Su), Adv. Math., to appear.

Ø  Highest weight vectors of mixed tensor product of general linear Lie superalgebras, (with Y. Su) Transformation Groups, in press.

Ø  Decomposition numbers of quantized walled Brauer algebras, (with L. Song), Math. Zeit, 280, (2015),  no. 3--4, 669--689. 

Ø  The representations of quantized walled Brauer algebra, (with L. Song), J.Pure Appl.Algebra,219 (2015) 1496--1518

Ø  On the classification of finite dimensional irreducible modules for affine BMW algebras, Math.Zeit., 275 (2013), no. 1-2,389--401.

Ø  Singular parameters for the Birman-Murakami-Wenzl algebra,(with M. Si) J.Pure Appl.Algebra,216,2012, 1295-1305.

Ø  The representations of cyclotomic BMW algebras II (with M. Si) Algebra and Representation Theory, vol.15, no.3 (2012), 551-579.

Ø  Blocks of Birman-Murakami-Wenzl algebras (with M. Si) International Mathematics Research Notes vol. 2011 (2): 452-486.   

Ø  Non-Vanishing Gram determinants for cyclotomic NM and BMW algebras, (with M. Si) J. Algebra, 336 2011188-219.

Ø  Quantum Schur superalgebras and Kazhdan-Lusztig combinatorics, (with J. Du) J. Pure Appl.Algebra, 335,(2011),188-219.

Ø  Gram determinants and semisimple criteria for Birman-Murakami-Wenzl algebras (with M. Si) J.Reine.Angew.Math.631,2009,153-180.

Ø  The representations of cyclotomic BMW algebras (with J. Xu) J. Pure Appl. Algebra 213, (2009), 2262-2288.

Ø  Discriminants of Brauer algebras (with M. Si) Math. Zeit., 258 no.4 (2008) 925-944.

Ø  On the structures of cyclotomic Nazarov-Wenzl algebras (with M. Si) J. Pure Appl. Algebra 212, no.10, (2008), 2209-2235.

Ø  On the semisimplicity of the cyclotomic Brauer algebras II (with J. Xu) J. Algebra  312 (2007) 995-1010.   

Ø  Cyclotomic q-Schur algebras and Schur-Weyl duality  with Z. Lin Comtemp. Math. 413 (2006) 133155.

Ø  Cyclotomic  Nazarov-Wenzl algebraswith S. Ariki and A. Mathas Nagoya Math. Journal (Special volume on G. Lusztigs sixty birthday) vol. 182 (2006) 47-134.  

Ø  A criterion on the semisimple Brauer algebrasII with M.Si J. Comb.TheorySer. A. vol 113 (2006)  11991203.  

Ø  Markov traces on cyclotomic Temperley-Lieb algebras Proc Amer. Math. Soc. 2006 134 (2006) no.10 2873-2880.

Ø  A criterion on the semisimple Brauer algebras J. Comb.Theory Ser. A. 111 (2005) 7888.

Ø  Double cyclotomic symmetric groups (with  X. Wang) J. Algebra 288 2005241262.

Ø  On the semisimplicity of cyclotomic Temperley-Lieb algebras (with  C.Xi and W.Yu)  Michigan Math. J.  53 (2005) no. 1 8396.

Ø  The representation theory of the cyclotomic Temperley-Lieb algebras   (with C.Xi) Comment. Math. Helvitci. 79 (2004) no. 2 427--450. 

Ø  On the semisimplicity of cyclotomic Brauer algebras (with  W.Yu)  J. Algebra 277 (2004) 187-221.   

Ø  Specht modules for Ariki-Koike algebras  (with J.Du) Comm. Algebra 29 (2001) 4701-4719. 

Ø  Weights of Markov traces on cyclotomic Hecke algebra J. Algebra 238 (2001) 762-775.

Ø  Ariki-Koike algebras with semisimple bottoms  (with  J. Du) Math. Zeit. 234 (2000) 807-830.

Ø  Borel type subalgebras of the q-Schur^m algebras (with J.Du) J. Algebra 213 (1999) 567-595.

Ø  On endomorphism algebras arising from Hecke algebras J. Algebra 214 (1999) 342-355.

Ø  Based algebras and standard bases for quasi-hereditary algebras (with J.Du ) Trans. Amer. Math. Soc. 350(1998) 3207-3235.

Ø  On endomorphism algebras arising from multi-parameter Hecke algebras  J. Algebra 195 (1997) 308-319.

Ø  Left Cells in affine Weyl groups of types other than \tilde A_{n-1} and \tilde G_2.  J.Algebra 175(1995) 732-756.   

Ø  On the joint relations between two subsets D_0 and D_1 in W_a(\tilde A_{n-1})  Northeast Math. J. 10 (2) (1994) 181-189.






colspan=2 style='padding:.75pt .75pt .75pt .75pt'>